Header

UZH-Logo

Maintenance Infos

Publications for Caballero, M E

Navigate back| Up a level
Export as
Group by:
Jump to:
Number of items: 2.

2002

Bertoin, Jean; Caballero, M-E (2002). Entrance from 0+ for increasing semi-stable Markov processes. Bernoulli, 8(2):195-205.

1999

Bertoin, Jean; Caballero, Maria-Emilia (1999). Regularity of the Cauchy principal value of the local times of some Lévy processes. Bulletin des Sciences Mathématiques, 123(1):47-58.

This list was generated on Fri Apr 26 04:53:30 2019 CEST.